World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Modern Physics D cover

Volume 08, Issue 03 (June 1999)

Research Papers
No Access
SCALE INVARIANT COSMOLOGY
  • Pages:271–289

https://doi.org/10.1142/S0218271899000213

Research Papers
No Access
MINKOWSKI FUNCTIONALS AND CLUSTER ANALYSIS FOR CMB MAPS
  • Pages:291–306

https://doi.org/10.1142/S0218271899000225

Research Papers
No Access
QUADRATIC REHEATING
  • Pages:307–323

https://doi.org/10.1142/S0218271899000237

Research Papers
No Access
WORMHOLES IN SPACETIMES WITH COSMOLOGICAL HORIZONS
  • Pages:325–335

https://doi.org/10.1142/S0218271899000249

Research Papers
No Access
INFLATION FROM AN EFFECTIVE STANDARD MODEL OF PARTICLE PHYSICS FOR CURVED SPACETIME
  • Pages:337–347

https://doi.org/10.1142/S0218271899000250

Research Papers
No Access
SCALE FACTOR DUALITY IN STRING BIANCHI COSMOLOGIES
  • Pages:349–361

https://doi.org/10.1142/S0218271899000262

Research Papers
No Access
SINGULAR SHELLS OF QUARK-GLUON MATTER
  • Pages:363–371

https://doi.org/10.1142/S0218271899000274

Research Papers
No Access
DYNAMIC WORMHOLES
  • Pages:373–382

https://doi.org/10.1142/S0218271899000286

Research Papers
No Access
ON THE NUMERICAL STUDY OF THE COMPLEXITY AND FRACTAL DIMENSION OF CMB ANISOTROPIES
  • Pages:383–393

https://doi.org/10.1142/S0218271899000298

Comments and Replies
No Access
COMMENTS ON "REMARKS ON A DECRUMPLING MODEL OF THE UNIVERSE"
  • Pages:395–397

https://doi.org/10.1142/S0218271899000304